| Model Number |
VTICM5_12.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - 4110 - work order search: no additional similar complaint type events within associated lots were found.(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.1mm vticm5_12.1 implantable collamer lens, of diopter -12.5/1.0/078 (sphere/cylinder/axis), into the patient's left eye (os) on (b)(6) 2024.On (b)(6) 2024 the lens was exchanged with a different model and power but same length lens due to low vault with rotation.This resolved the problem.Cause of event was reported as unknown and unkown if device failed to perform as intended.Status of the eye reported as "fine with vision.Quiet a/c".
Additional Manufacturer Narrative
H3 device evaluation: the lens was returned dry in a microcentrifuge vial with residue/debris on the lens.Visual inspection found the haptic deformed.Dimensional inspection found the lens to be within specifications.(b)(4).